# SDR ASOA201101758

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 22,737 hours, 20,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE EMERGENCY LIGHT ASSY BROKEN.  R & R MAIN ENTRANCE EMERGENCY LIGHT ASSY IAW AMM 33-51-01.
